Medical Questions > Conditions and Diseases > Heart Disease and Heart Attack Forum

Do Plavix (Clopidogrel) and Oxycodoneare Cause a Copper Afte

Must Read
What happens during a heart attack? Get heart attack facts here....
What causes a heart attack? Are women more likely than men to have a heart attack? We review the risk factors and causes of heart attack here....
Can you identify early signs and symptoms of a heart attack? Are women heart attack symptoms different than men? Click here to learn when to seek help....
User Profile
Last week I underwent a centuple bypass. Plavik and Oxycodone/APAP were perscribed.

I now have a taste disorder which I have not been able to get information about.

Sweets take on a bad copper taste in my mouth. I had dies added introvenously during a catherization and a kidney ultrasound.

Do you know which drug or drugs are doing this? Is it temporary?

Thanks,
Bill Strickland
census2000@msn.com


Did you find this post helpful?
|

User Profile
replied March 27th, 2006
Heart Disease & Heart Attack Answer A558
It seems that neither of the drugs Plavix (Clopidogrel) and Oxycodoneare i have seen reported to cause copper taste in the mouth. It is possible that this effect is temporary and may manifest through another cause.
|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Heart Disease and Heart Attack , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.